Applicatons of zalcman's lemma to qm-normal families

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


A family f of meromorphic functions on a plane domain D is called quasinormal on D if each sequence S of functions in F has a subsequence which converges locally X-uniformly on D \ E, where E = E(S) is a subset of D having no accumulation points in D. The notion of quasi-normality generalizes the concept of normal family, which corresponds to E =.

Original languageEnglish
Pages (from-to)289-326
Number of pages38
JournalAnalysis (Germany)
Issue number3
StatePublished - 2001


Dive into the research topics of 'Applicatons of zalcman's lemma to qm-normal families'. Together they form a unique fingerprint.

Cite this